# SDR ZESA2008008

- Difficulty date: October 13, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N228Y
- Make and model: Cessna 560XL
- Aircraft serial: 5342
- Aircraft time: 1,006 hours, 944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Condition: Open
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FUEL DOOR AND CAP WERE NOT SECURED PRIOR TO FLIGHT.  UPON TAKE OFF, CREW HEARD A BANGING FROM ACFT AND RETURNED TO POINT OF ORIGIN.  INSPECTED AND FERRIED ACFT FOR REPAIRS.  REMOVED AND REPLACED RT INBD LEADING EDGE AND POLISHED OUT FUSELAGE PANEL.
